# SDR FDEA202204050887

- Difficulty date: April 5, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11
- Aircraft serial: 48753
- Aircraft time: 85,457 hours, 17,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plug
- Part number: DC53E1407PN
- Part serial: NA
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTS EMERGENCY LIGHTS REMAIN ILLUMINATED REGARDLESS OF SWITCH   POSITION.     RETERMINATED PIN 7 AT PLUG J2 OF FWD CABIN EMERGENCY LIGHT PWR SUPPLY U1-1756.
